The existence of nonclassical asymptotic expansion of the trace of a heat kernel for a degenerate elliptic operator.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 447-462
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__285_1_164611,
author = {Chuan-yi Xu},
title = {The existence of nonclassical asymptotic expansion of the trace of a heat kernel for a degenerate elliptic operator.},
journal = {Mathematische Annalen},
pages = {447--462},
year = {1989},
volume = {285},
number = {1},
zbl = {0663.35032},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164611/}
}
TY - JOUR AU - Chuan-yi Xu TI - The existence of nonclassical asymptotic expansion of the trace of a heat kernel for a degenerate elliptic operator. JO - Mathematische Annalen PY - 1989 SP - 447 EP - 462 VL - 285 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164611/ ID - MAN_1989__285_1_164611 ER -
Chuan-yi Xu. The existence of nonclassical asymptotic expansion of the trace of a heat kernel for a degenerate elliptic operator.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 447-462. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164611/